| Model Number |
ORG-9110A |
| Medical Device Problem Codes |
Wireless Communication Problem (3283); Intermittent Communication Failure (4038)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/08/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The biomedical engineer (bme) reported that the multiple patient receiver (org) displayed an intermittent communication loss (comm loss) error message.No patient harm was reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.The following field contains no information (ni), as attempts to obtain the information were made, but not provided: d10 attempt # 1: 05/20/2026 called the bme for the information in the ni list above: no reply was received.Attempt # 2: 05/25/2026 called the bme for the information in the ni list above: no reply was received.Attempt # 3: 06/03/2026 emailed the bme via microsoft outlook for the information in the ni list above: no reply was received.Additional device information: d10 concomitant medical device: the following device(s) were used in conjunction with the org: cns: model #: ni serial #: ni device manufacturer data: ni.Unique identifier (udi) #: ni.Returned to nihon kohden: na.Zm transmitter(s) model #: ni.Serial #: ni.Device manufacturer data: ni.Unique identifier (udi) #: ni.Returned to nihon kohden: na.
Event or Problem Description
The biomedical engineer (bme) reported that the multiple patient receiver (org) displayed an intermittent communication loss (comm loss) error message.No patient harm was reported.